Items where Author is "Yang, Xiaolong"
Group by: Item Type | No Grouping Number of items: 2. Yang, Xiaolong (2021) Infinitely many nodal solutions for a class of quasilinear elliptic equations. Electronic Journal of Qualitative Theory of Differential Equations, 2021 (32). pp. 1-20. ISSN 1417-3875 Zhang, Yingkang and An, Tao and Frey, Sándor and Yang, Xiaolong and Krezinger, Máté (2021) J2102+6015: a young radio source at z = 4.575. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 507 (3). pp. 3736-3744. ISSN 0035-8711 |